# SDR DL75E100536

- Difficulty date: March 1, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 45,114 hours, 14,626 cycles
- Engine: Pwa PW2037
- Engine time: 38,483 hours, 12,872 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 38,483 hours, 12,872 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING INTIAL TAKEOFF ROLL RIGHT ENGINE DID NOT RESPOND TO THROTTLE ABORTED T/O  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
